# SDR UALA2011031601250

- Difficulty date: March 15, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 43,907 hours, 5,591 cycles
- Engine: Pwa PW40903
- System (JASC): 2300 · Communications System
- Part: Audio Panel
- Part number: 570111
- Part serial: 173
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT'S O2 MASK WILL NOT TRANSMIT.  TROUBLESHOOTING REPLACED AUDIO MANAGEMENT UNIT PER MM, NO FIX.  RE-INSTALLED ORIGINAL UNIT.  RANG OUT WIRES FROM DM23009 TO DM23008AA TO S23001 & TO CAPT PTT ON GLARESHIELD. RANG OUT WIRES FROM AMU TO B23080, M23457 AND TO C23627, FOUND NO FAULTS. TRIED NEW PA-CI CONTROLLER, NO HELP. CLEANED ALL CONNECTORS. O2 MASK OP CHECKED NORMAL.
